Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


should i be concerned?
Jan 23, 2001

Dear Doctor,

I had some problems with appetite lately. Probably due to the medication. Healthwise i feel very good. T4 over 1000 and VL below 50. 2 weeks a go I got a prescription from my Doc which i see every 3 months. Megace oral suspension 20 mlg. daily and Androgel(testosterone). I have been using both medicines and it works. I constantly think about food. I even started baking some cakes which I have never done in my life before. Anyway, about two days after using this meds I started having nightsweats. I have never had this before but now i find myself drenched every night. Is this a normal side effect or should i be concerned and call the doc? Thank you for answering.

Jack NY

Response from Dr. Young

I'm not familiar with night sweats as a side effect of either Megase or Androgel; though since both are steroid derivatives, I could believe it possible. I'd contact you doctor to be sure. BY

Benjamin Young, M.D., Ph.D.



Previous
Acute Retroviral Treatment
Next
Over-the-counter Antihistamine (Theraflu) / PI Interactions?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement